×

zbMATH — the first resource for mathematics

A theorem of the closed graph type. (English) Zbl 0286.46008

MSC:
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] ALTMAN, M.: Factorisation dans les algèbres de Banach, C.R. Acad.Sci. Paris 272, 1388-1389, (1971) · Zbl 0232.46045
[2] COHEN, P.J.: Factorization in group algebras, Duke Math. Journal 26, 199-205, (1959) · Zbl 0085.10201 · doi:10.1215/S0012-7094-59-02620-1
[3] CRAW, I.G.: Factorization in Fréchet Algebras, J. Lond. Math. Soc. 44, 607-611, (1969) · Zbl 0175.14204 · doi:10.1112/jlms/s1-44.1.607
[4] CURTIS, P. C., FIGA-TALAMANCA, A.: Factorization theorems for Banach algebras, Function algebras Chicago, ed. F. T. Birtel, Scott, Foresman & Co., 1966 · Zbl 0191.13802
[5] GULICK, S. L., LIU, T. S., VAN ROOIJ, A. C. M.: Group algebra modules II, Can. J. Math. 19, 151-173, (1966) · Zbl 0148.12004 · doi:10.4153/CJM-1967-009-0
[6] HEWITT, E.: The ranges of certain convolution operators, Math. Scand. 15, 147-155, (1964) · Zbl 0135.36002
[7] KADISON, R. V.: Irreducible operator algebras, Proc. Nat.Ac. of Sci. USA 43, 273-276, (1957) · Zbl 0078.11502 · doi:10.1073/pnas.43.3.273
[8] KOOSIS, P.: Sur un théorème de Paul Cohen, C.R.Acad. Sci. Paris 259, 1380-1382, (1964) · Zbl 0175.14202
[9] MICHAEL, E.: Selected selection theorems, Amer.Math. Monthly 63, 233-238, (1956) · Zbl 0070.39502 · doi:10.2307/2310346
[10] OVAERT, J.L.: Factorisation dans les algèbres et modules de convolution, C.R.Acad.Sci. Paris 265, 534-535, (1967) · Zbl 0175.14203
[11] PTÁK, V.: Deux théorèmes de factorisation, C.R.Acad.Sci. Paris 278, 1091-1094 (1974) · Zbl 0277.46047
[12] PTÁK, V.: Some metric aspects of the open mapping and closed graph theorems, Math.Ann. 163, 95-104, (1966) · Zbl 0138.37602 · doi:10.1007/BF02052841
[13] PTÁK, V.: On the closed graph theorem, Czech.Math.J. 84, 523-527, (1959) · Zbl 0093.12002
[14] RIEFFEL, M.A.: On the continuity of certain intertwining operators, centralizers and positive linear functionals, Proc.Amer.Math.Soc. 20, 455-457, (1969) · Zbl 0177.41301 · doi:10.1090/S0002-9939-1969-0236705-8
[15] VAROPOULOS, N.T.: Continuité des formes linéaires positives sur une algébre de Banach avec involution, C.R.Acad.Sci. Paris 258, 1121, (1964)
[16] VAROPOULOS, N.T.: Sur les formes positives d’une algèbre de Banach, C.R.Acad.Sci. Paris 258, 2465-2467, (1964) · Zbl 0131.33103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.